Panadol Film-Coated Pain Relief Tablets (12 Piece) (12 Piece)

Panadol Film-Coated Pain Relief Tablets (12 Piece) (12 Piece)

€2.19€0.18 each
Limit 1 per orderThis item contains Paracetamol. Only 1 of these can be purchased in an order.

Description

Contains Paracetamol What are they for? Panadol contains paracetamol. Panadol is indicated for: Headache, Colds ; Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain

Product Detail

Contains Paracetamol What are they for? Panadol contains paracetamol. Panadol is indicated for: Headache, Colds ; Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain

Ingredients

Each Film-Coated Tablet contains Paracetamol 500mg

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: - If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: - If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read the enclosed leaflet carefully before taking this medicine. How to take: For oral use only. Swallow Panadol tablets with water. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Not suitable for children under 10 years. For professional advice on medicines, consult your pharmacist.

Storage Guidelines

Please store below 30°C. See top of pack for batch number and expiry date.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years10

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1016456000

Description

Contains Paracetamol What are they for? Panadol contains paracetamol. Panadol is indicated for: Headache, Colds ; Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain

Product Detail

Contains Paracetamol What are they for? Panadol contains paracetamol. Panadol is indicated for: Headache, Colds ; Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain

Ingredients

Each Film-Coated Tablet contains Paracetamol 500mg

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: - If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: - If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read the enclosed leaflet carefully before taking this medicine. How to take: For oral use only. Swallow Panadol tablets with water. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Not suitable for children under 10 years. For professional advice on medicines, consult your pharmacist.

Storage Guidelines

Please store below 30°C. See top of pack for batch number and expiry date.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years10

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1016456000

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.